# SDR HEEA072540

- Difficulty date: April 11, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N41791
- Make and model: Bell 206L-3
- Aircraft serial: 51465
- Aircraft time: 8,644 hours
- System (JASC): 6720 · Tail Rotor Control System
- Part: Control Rod
- Part number: 206001058101
- Condition: Corroded
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION UNDER NYLATRON SLEEVE FOUND TO BE .020 INCH DEEP. SCRAPPED AND REPLACED WITH SERVICEABLE PART.
